MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, a vertical position error occurred during surgery while a hybrid column was interlocking with angiography device.According to the provided information, the height values were not displayed.The issue led to a delay of approximately 5 to 10 minutes in the procedure on anesthetized patient.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1a initial reporter: e1c event site address (b)(6).H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, a vertical position error occurred during head side movement during surgery while a hybrid column was interlocking with angiography device.According to the provided information, the height values were not displayed.The function was restored by turning the angiography system off and on.The issue led to a delay of approximately 5 to 10 minutes in the procedure on anesthetized patient.According to the information provided following the device evaluation, the error code 104/7 appeared.The trend sensor was replaced and device was released for usage.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to issue with the trend sensor.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 4th september 2023 getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, a vertical position error occurred during surgery while a hybrid column was interlocking with angiography device.According to the provided information, the height values were not displayed.The issue led to a delay of approximately 5 to 10 minutes in the procedure on anesthetized patient.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.Corrected b5 describe event or problem: on 4th september 2023 getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, a vertical position error occurred during head side movement during surgery while a hybrid column was interlocking with angiography device.According to the provided information, the height values were not displayed.The function was restored by turning the angiography system off and on.The issue led to a delay of approximately 5 to 10 minutes in the procedure on anesthetized patient.According to the information provided following the device evaluation, the error code 104/7 appeared.The trend sensor was replaced and device was released for usage.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted corrected d1 brand name: magnus operating table system previous d4 catalog #: 118001b2 corrected d4 catalog #: n/a previous d4 serial #: 429 corrected d4 serial #: 00429 previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (01)04046768088351(11)210816(21)00429 previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a.
 
Event or Problem Description
On 4th september 2023 getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, a vertical position error occurred during head side movement during surgery while a hybrid column was interlocking with angiography device.According to the provided information, the height values were not displayed.The function was restored by turning the angiography system off and on.The issue led to a delay of approximately 5 to 10 minutes in the procedure on anesthetized patient.According to the information provided following the device evaluation, the error code 104/7 appeared.The trend sensor was replaced and device was released for usage.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17743026
Report Number8010652-2023-00084
Device Sequence Number19873853
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351(11)210816
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2023
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown